# SDR QXEA2019040100149

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 28,257 hours, 30,247 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: QXD25226001
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LIFT HERE" PLACARD MISSING ON THE II/III EMERGENCY EXIT. REMOVED FROM SERVICE. REPLACED "LIFT HERE" PLACARD W/NEW FROM STOCK, ON II/III EMERGENCY EXIT DOOR. RETURNED TO SERVICE.
